# SDR VNAA20250127022

- Difficulty date: December 10, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (4EAS) AND PLATE (1E/A) LBL 3.4 OF INTERNAL STRUCTURE AT FWD CARGO    MACHINED BRACKETS (4EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ700 SRM 51-42-20-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01. PLATE (1E/A) LBL 3.4 OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WAS CLEANED PER CRJ700 SRM 51-26-00-001-001-A01, GVI WAS PERFORMED PER CRJ700 SRM 51-11-00-001-001-A01 AND NO ADDITIONAL DAMAGE WAS FOUND.
